# SDR QXEA2014030400209

- Difficulty date: March 4, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 7,282 hours, 7,606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENROUTE INBD ROLL SPOILER AND NR 1 HYD ISO CAUTION FOLLOWED BY LOSS OF FLUID AND PRESSURE ON NR 1 HYD SYSTEM.  RETURNED TO FIELD, LANDING UNEVENTFUL.  PERFORMED GVI OF FUSELAGE EXTERIOR, NACELLE INTERIORS AND EXTERIORS AND ACM COMP.  FOUND NR 1 HYD RESERVOIR INDICATING ZERO QTY.  NO OTHER DEFECT OR EVIDENCE NOTED.  SERVICED NR 1 HYD SYS RES IAW AMM 12-10-29-611-801.  RAN NR 2 ENG AND STBY PUMP AND OBSERVED FLUID LEAKAGE FROM NR 1 HYD BALANCE RELIEF VALVE DRAIN HOLE.  REMOVED PANEL 262BT.  REPEATED GROUND RUN AND OBSERVED FLUID LEAKAGE FROM BALANCE RELIEF VALVE DRAIN LINE.  BEGAN INSP OF EDP AFTER OPERATION WITHOUT SUFFICIENT FLUIED IAW AMM 05-54-00-280-801 1-5A (1) (A) AND (2)-(6)(A).  REF AML  FOR DMI ON REINSPECT OF FILTERS AND DPIS.  C/W 025-54-00-280-801 5A (B) AND 5 A6 (B) - CLOSE OUT. NO QTYS OF METALLIC PARTICLES FOUND.  R+R BALANCE RELIEF VALVE IAW AMM 29-11-51-000-801 AND 29-11-51-400-801, PARA 1-4A, 12 AND PARA 5. CLOSED PANEL 262BT.
